Displaying similar documents to “Weak chain-completeness and fixed point property for pseudo-ordered sets”

Some characterizations of completeness for trellises in terms of joins of cycles

S. Parameshwara Bhatta, H. Shashirekha (2004)

Czechoslovak Mathematical Journal

Similarity:

This paper gives some new characterizations of completeness for trellises by introducing the notion of a cycle-complete trellis. One of our results yields, in particular, a characterization of completeness for trellises of finite length due to K. Gladstien (see K. Gladstien: Characterization of completeness for trellises of finite length, Algebra Universalis 3 (1973), 341–344).

On strong chain recurrence for maps

Katsuya Yokoi (2015)

Annales Polonici Mathematici

Similarity:

This paper is concerned with strong chain recurrence introduced by Easton. We investigate the depth of the transfinite sequence of nested, closed invariant sets obtained by iterating the process of taking strong chain recurrent points, which is a related form of the central sequence due to Birkhoff. We also note the existence of a Lyapunov function which is decreasing off the strong chain recurrent set. As an application, we give a necessary and sufficient condition for the coincidence...